# SDR ARWA20020901

- Difficulty date: September 2, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 77,556 hours, 26,001 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 56165545503
- Part serial: JUL7228
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN SKCL LOSS OF HYDRAULICS PRESSURE AND QUANTITY.  FOUND HYDRAULIC LEAK IN LEFT BOGIE TRIM CYLINDER.  REMOVED AND REPLACED LEFT HYDRAULIC BOGIE TRIM CYLINDER AS PER ALTERNATE METHOD MM REF 32-33-1.  SERVICED HYDRAULIC IAW MM 12-30-1 AND BLEED SYSTEMS IAW MM 29-00, NO LEAKS NOTED.
